
Surdex 1 mg/125 mg/2.5 mg Syrup
Manufacturer
Bliss Gvs Pharma Limited
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Surdex 1 mg/125 mg/2.5 mg Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms in children.
Dosage Form
Syrup
Introduction
Surdex 1 mg/125 mg/2.5 mg Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. It is a syrup form of medicine that is easy to administer to children.
Directions for Use
Surdex 1 mg/125 mg/2.5 mg Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
Safety Information
Side Effects
No common side effects listed
How it works
Surdex 1 mg/125 mg/2.5 mg Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Surdex 1 mg/125 mg/2.5 mg Syrup with other cold and flu medicines as that may lead to side effects Stop Surdex 1 mg/125 mg/2.5 mg Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Trigenic Plus Syrup

Fevoless Kold Syrup

Vrichest Cold 1mg/125mg/2.5mg Syrup

TusQ-P 1mg/125mg/2.5mg Syrup

Corivex Syrup

Mg Cold Syrup

Chekold Syrup
